Doctor insights on:
Severe night anxiety and I am taking 10mg of valium+30mg of temazepam, they quit in 3 hrs, 5 hrs later I took another val, and I feel sick. Normal?
No: We don't treat anxiety with benzos alone. Actually bezos are used as auxiliary (helping the main treatment track) medications only. You clearly have developed tolerant and your anxiety is getting worse. Solution is to see a psychiatrist specializing in anxiety so he can do the proper assessment of the situation and put a plan to get you back on track and "regulate" your anxiety. ...Read more
Temazepam (restoril) -- a benzodiazepine -- is a sedative/hypnotic used for the short-term (7-10 days) treatment of insomnia. It helps you fall asleep faster, decreases the # of times you awaken during the night, & gives you longer periods of uninterrupted sleep. It produces a calming effect. Take 30 min before bedtime. To avoid temporary memory loss, be sure to get 7-8 hrs ...Read more
I took 90mg restoril (temazepam) to help me to sleep which was ok, but within a hour if waking I have terrible stomach rib pain and feel sick, will this wear off?
Too high a dose!: Don't take more of a Rx than advised. That's way more. The pain may not be related but it could be. Please call your Dr who prescribed it and be evaluated. Also get good clear instructions and follow them closely! These drugs are serious big time and mis-use is dangerous. Take care of yourself - be safe! ...Read more
For what?: The usual dose of temazepam is 7.5 to 30 mg at bedtime, to treat insomnia short term. So 75 mg is 2.5 times the highest recommended dose. There might be other reasons such a high dose is used, but taking this much might indicate an addiction, too. It depends on the situation. Temazepam is not approved for long-term treatment of insomnia. ...Read moreSee 1 more doctor answer
Temazepam (Restoril): Is a benzodiazapine used for treating insomnia short-term. It works by enhancing GABA in the brain. Restoril (temazepam) Side effects may include feeling sedated, weak or dizzy. Tolerance to restoril (temazepam) is possible. Allergic reactions may occur as well as significant discontinuation symptoms. Headache, problems w sleep, disorientation or depressed mood may occur. Engaging in & not remembering complex > ...Read more
Anti-anxiety: Temazepam (restoril) -- a benzodiazepine -- is a sedative/hypnotic used for the short-term (7-10 days) treatment of insomnia. It helps you fall asleep faster, decreases the # of times you awaken during the night, & gives you longer periods of uninterrupted sleep. It produces a calming effect. Take 30 min before bedtime. To avoid temporary memory loss, be sure to get 7-8 hrs of sleep after taking. ...Read moreSee 2 more doctor answers
Would not: Recommend it.Get a more detailed answer ›
Not usually: Temazepam (restoril) is used as a sedative-hypnotic, for people with insomnia. I've never heard of anyone using it for anxiety alone. It can act in 30-60 minutes, and if you took it in daytime you could be asleep rather than merely calm! So I wouldn't suggest doing that. There are better choices for anxiety -- especially having a good evaluation so the best choices can be made. ...Read more
Hard to say: Xanax (alprazolam) is much more potent than temazepam. You also have not shared the dosage of your xanax (alprazolam). I suggest discussing with your own physician, who knows what s/he gave you. If these have been obtained illegally, please don't use them. ...Read moreSee 1 more doctor answer
Not comparable: Your question doesn't make sense on 2 levels. First, we'd need to know the mg of xanax (alprazolam) we're comparing to temazepam. More important, "highs" from different drugs are not comparable. Although both are benzodiazepines, temazepam is very sedating, Alprazolam isn't. They'll never be "equal." and neither is safe to take to get high. ...Read more
Drowsiness: The combination of these two drugs would not generally be recommended because of side effects. Percocet is a strong narcotic and is a moderate dose. One of the common side effects of narcotics is drowsiness and it can suppress your breathing. Restoril (temazepam) is a sleeping aid and can have the same effects, in fact, this is the desired effect of Restoril (temazepam). I'd recommend NOT taking these together. ...Read more
Maybe: It usually takes some time to develop dependency on a medicine but it depends on the person. Some people become addicted after 5 days and some never do. If you have been on it more than two weeks, don't try to quit cold turkey. ...Read more
7.5 mg of prescribed Restoril (temazepam) doesn't keep me asleep all night. Can I go up to 15 mg? (5'10"", 175 lbs, 48 y.o. male.)
Insomnia, Restoril (temazepam): You deserve good sleep. It is ok to take Restoril (temazepam) 15 mg at night time. If you have been taking Restoril (temazepam) for more than 3 weeks, after some time, Tolerance will develop and Restoril (temazepam) 15 mg will not be effective. Your Insomnia is most likely due to stress in your life. Seeing a Psychiatrist for Therapy and Medication will be beneficial. ...Read more
(adult man) I took 30mg temazepam and. 25mg of halicon before bed, I feel good all around, no side effects today. Do you think it's safe?
No: Taking two closely related medicines (both benzodiazepines) for sleep each night is not a good idea. I don't know why any physician would prescribe both simultaneously. Especially, Halcion (triazolam) is very potent. I have seen confusion and certain types of amnesia in people who use it recurrently. ...Read more